MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION THE VEST APX SYSTEM; PERCUSSOR, POWERED-ELECTRIC

BAXTER HEALTHCARE CORPORATION THE VEST APX SYSTEM; PERCUSSOR, POWERED-ELECTRIC
Model Number M08368
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Physical Asymmetry (4573)
Date of Event 11/23/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported a patient vest apx system sustained an injury.In 2021, the patient underwent bilateral breast reconstructive expander removal and implant replacement with breast implants and a tissue graft insertion.Approximately, eleven months ago (from the date of this report) the patient performed therapy for the first time using the vest apx system.The patient completed a twenty-minute session using the lowest prescribed settings (9hz, intensity 4).Post therapy the patient complained of ¿pain and a pulling¿ sensation at the area of the left breast/breast implant.At an unknown time following the event, the patient saw their plastic surgeon.An ultrasound was performed that confirmed that the patient¿s breast implants were/remained intact.At a later date, the surgeon allegedly reached out to the patient to inform them that the ¿aggressive vibration¿ (from the vest) had loosened some scar tissue.The patient confirmed that no treatment was provided, and no medical procedures were performed.The patient reported they are ¿starting to feel better.¿ there was no allegation of a device malfunction.No further information was available at the time of this report.
 
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
THE VEST APX SYSTEM
Common Device Name
PERCUSSOR, POWERED-ELECTRIC
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
HILL-ROM SINGAPORE
1 yishun avenue 7
singapore, north east 76892 3
SN   768923
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key23302611
Report Number3008145987-2025-00015
Device Sequence Number4890393
Product Code BYI
UDI-Device Identifier00887761967366
UDI-Public(01)00887761967366(11)241022
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberM08368
Device Catalogue NumberPVAPX1HC
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/16/2025
Initial Report FDA Received Date10/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/22/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age40 YR
Patient SexFemale
Patient Weight57 KG